# SDR DL72W000645

- Difficulty date: April 5, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- Aircraft time: 77,403 hours, 52,889 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517840503
- Condition: Broken
- Location: Hydraulic
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FIFTEEN MINUTES OUT OF DCA, FLIGHT CREW REPORTED A HYDRAULIC SYSTEM FLUID LOSS.  FOUND HYDRAULIC LINE LEAKING.  REPLACED SAME.
